Patients Digestive tract
Posted on 3/19/19 3:17 PM
@Hidden username oh okay that makes sense. I am on 10MG twice daily for 1 month. Did you get really sick physically (cold, flu like symptoms) while you were on it? I already feel like I’m getting some sort of respiratory virus and have to go to the doctor today. But I’m glad you got approved for humira and I hope it is working out for you. Thank you for your input ❤️
Posted on 3/19/19 3:20 PM
@Hidden username I hope you are getting better! thank you so much for sharing your story with me and for the advice ❤️
Posted on 3/19/19 3:47 PM
@Hidden username prednisone affects your mood and not your immune system. As I’m sure your dr has told you, once the month is over you will need to taper off the prednisone.
Posted on 3/19/19 5:44 PM
@Hidden username thank you. Also when I was on prednisone last year I was taking about 50 mg a day and I gained about 100lbs in a month and was a very moody individual. I had a lot of adverse side effects to the point where multiple types of doctors are telling me it would be a bad idea for me to take it again. Please make sure you listen to your body and ask to be tapered sooner if you don't like the side effects even if thr doctor says it's normal.
Posted on 3/19/19 5:56 PM
@Hidden username @Hidden username steroids are actually meant to reduce the activity of the immune system! thank you for the advice; I called my doctor and he already thinks I should be tapered off of it due to my severe signs of infection even with the low dose. Yikes!
Posted on 3/20/19 2:54 AM
I am glad to see you are getting responses from members - thank you to the members who have responded in sharing their experience.
Here are are the links to other discussions about hair loss with other conditions (you can also find these through the search bar above - top left - and typing in the keyword, such as hair loss, and then at the search results page, selecting Discussions)
Hope these help.
Posted on 3/20/19 3:59 PM
@Hidden username thank you so much Lee. You are so helpful throughout this journey.
Posted on 3/25/19 5:01 AM
Buy aloe in plant form blend it and mix with any shampoo your hair will come back
Posted on 3/29/19 2:25 AM
No hair loss. Prednisone gave me instant relief but had far to many side affects. Water Retention, weight gain, aggression, to name a few. I'm on a third "wonder drug" now and am seeing side affects also. My case is considered aggressive though that may be why. I'm gearing up to travel to a specialist in a few weeks. Hope is back, but that comes with the paranoia too.
Posted on 4/2/19 6:25 PM
@Hidden username thank you for your feedback!